# SDR UPS06447679

- Difficulty date: July 5, 2006
- Submitted: August 16, 2006
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123F
- Aircraft serial: 20101
- Aircraft time: 83,907 hours, 23,132 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 65B1015110
- Condition: Cracked
- Location: Ws 767rt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT WING L/E SUPPORT RIB FOUND CRACKED AT WS 767 JUST BEHIND NR 17 VC FLAP I/B ROTARY, CRACK LENGTH 0.3" TO 4.5" RESP.  RHW L/E SUPPORT RIB AT WS 767 BEHIND NR 17 VC FLAP O/B ROTARY ACTUATOR AREA REPAIRED AS PER RS R57-41-35530 CONTINUE INSPECTION IS REQUIRED AS PER RS R57-41-35530 AND UPS EO B747-5710-24821-A.
